Normal-Map between Normal-Compatible Manifolds

Abstract : Consider two (n−1)-dimensional manifolds, S and S′ in ℝn. We say that they are normal-compatible when the closest projection of each one onto the other is a homeomorphism. We give a tight condition under which S and S′ are normal-compatible. It involves the minimum feature size of S and of S′ and the Hausdorff distance between them. Furthermore, when S and S′ are normal-compatible, their Frechet distance is equal to their Hausdorff distance. Our results hold for arbitrary dimension n.
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00864490
Contributor : Brigitte Bidégaray-Fesquet <>
Submitted on : Saturday, September 21, 2013 - 9:39:42 PM
Last modification on : Wednesday, July 31, 2019 - 3:24:15 PM

Identifiers

Citation

Frédéric Chazal, André Lieutier, Jarek Rossignac. Normal-Map between Normal-Compatible Manifolds. International Journal of Computational Geometry and Applications, World Scientific Publishing, 2007, 17 (5), pp.403-421. ⟨10.1142/S0218195907002422⟩. ⟨hal-00864490⟩

Share

Metrics

Record views

230